The Annals of Probability

An Improved Subadditive Ergodic Theorem

Thomas M. Liggett

Full-text: Open access

Abstract

A new version of Kingman's subadditive ergodic theorem is presented, in which the subadditivity and stationarity assumptions are relaxed without weakening the conclusions. This result applies to a number of situations that were not covered by Kingman's original theorem. The proof involves a rather simple reduction to the additive case, where Birkhoff's ergodic theorem can be applied.

Article information

Source
Ann. Probab., Volume 13, Number 4 (1985), 1279-1285.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992811

Digital Object Identifier
doi:10.1214/aop/1176992811

Mathematical Reviews number (MathSciNet)
MR806224

Zentralblatt MATH identifier
0579.60023

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Subadditive processes ergodic theory percolation contact processes

Citation

Liggett, Thomas M. An Improved Subadditive Ergodic Theorem. Ann. Probab. 13 (1985), no. 4, 1279--1285. doi:10.1214/aop/1176992811. https://projecteuclid.org/euclid.aop/1176992811


Export citation